Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 32, NWS Charleston, WV

March 23, 20115 counties in West Virginia; Washington County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2011, 4:48 PM EDT for 5 counties in West Virginia; Washington County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2011, 4:48 PM EDT (20:48 UTC)
Expired
Mar 23, 2011, 5:38 PM EDT
In force
50 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Washington County, OH, Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 137 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 5:33 PM EDTTSTM WND GST 60West Union, WVWIND GUST ESTIMATED AT 60 MPH AT DODDRIDGE COUNTY HIGH SCHOOL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 1:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 546 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
546 m²/s²
0-3 km storm-relative helicity
612 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WUUS51 KRLX 232048
SVRRLX
OHC167-WVC017-073-085-095-107-232200-
/O.NEW.KRLX.SV.W.0032.110323T2048Z-110323T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
448 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
  PLEASANTS COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF ST. MARYS...
  NORTHERN RITCHIE COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF HARRISVILLE...
  TYLER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF MIDDLEBOURNE...
  EASTERN WOOD COUNTY IN WEST VIRGINIA...
  EASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...

* UNTIL 600 PM EDT

* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SISTERSVILLE TO 14 MILES WEST
  OF BELMONT TO 34 MILES WEST OF BELMONT...OR ALONG A LINE EXTENDING
  FROM 11 MILES WEST OF MIDDLEBOURNE TO MARIETTA TO 8 MILES SOUTH OF
  CHESTERHILL...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PADEN
  CITY...NORTH BEND STATE PARK...PENNSBORO AND WEST UNION.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
1 AND 2 IN OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.

&&

LAT...LON 3961 8095 3959 8090 3960 8085 3949 8072
      3944 8056 3936 8058 3923 8068 3916 8119
      3915 8132 3918 8131 3913 8146 3942 8143
      3959 8143 3958 8104 3956 8102
TIME...MOT...LOC 2048Z 262DEG 45KT 3956 8107 3945 8148
          3938 8186

$$

30
1 follow-up statement
792 
WWUS51 KRLX 232138
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT WED MAR 23 2011

OHC167-WVC017-073-085-095-107-232148-
/O.CAN.KRLX.SV.W.0032.000000T0000Z-110323T2200Z/
WASHINGTON OH-WOOD WV-DODDRIDGE WV-PLEASANTS WV-TYLER WV-RITCHIE WV-
538 PM EDT WED MAR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RITCHIE...TYLER...
PLEASANTS...NORTHERN DODDRIDGE...EASTERN WOOD AND EASTERN WASHINGTON
COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3961 8095 3959 8090 3960 8085 3949 8072
      3944 8056 3936 8058 3923 8068 3916 8119
      3915 8132 3918 8131 3913 8146 3942 8143
      3959 8143 3958 8104 3956 8102
TIME...MOT...LOC 2138Z 262DEG 45KT 3964 8027 3954 8068
          3947 8106

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:45 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Mar 23, 2:45 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT WED MAR 23 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL PUSH EAST THROUGH TONIGHT...BRINGING A
COLD FRONT WITH MUCH COOLER AIR IN ITS WAKE. HIGH PRESSURE SETS UP
TO THE NORTH WHILE A LOW PASSES TO THE SOUTH THIS WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
POTENTIAL FOR SEVERE WEATHER THIS EVENING THEN SNOW SHOWERS TOMORROW
ARE THE MAIN ISSUES.

SHOWERS AND THUNDERSTORMS ARE DEVELOPING IN ADVANCE AN APPROACHING
COLD FRONT. THE FIRST LINE OF STORMS ARE MOVING ACROSS EASTERN KY
AND SOUTHEAST OH. A SECOND...LARGER LINE...IS DEVELOPING ACROSS
SOUTHEAST INDIANA IN ASSOCIATION WITH THE COLD FRONT.

AT 18Z...SURFACE BASED CAPE WAS 500 J/KG SOUTH TO 1500 J/KG NORTH
WITH LIS -1C TO -5C. WITH LOW LEVEL JET OF 35 TO 45 KT LOW LEVEL JET
THROUGH 00Z THU...FREEZING LEVEL AROUND 10K FEET AND PLENTY OF
INSTABILITY...SEVERE WEATHER LOOKS LIKELY THROUGH LATE EVENING. THE
MAIN THREAT WILL BE LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED
OUT GIVEN THE SPEED SHEAR THROUGH EVENING.

COLD FRONT WILL MOVE ACROSS THE REGION OVERNIGHT. COLDER AIR WILL
FILTER IN BEHIND THE FRONT. H85 TEMPS FALL TO BELOW 0C FROM WEST TO
EAST STARTING AROUND 12Z THU. ANY LINGERING SHOWERS WILL MIX WITH
SNOW SHOWERS EARLY BEFORE DRIER AIR MOVE IN. ONLY SOME LOW LEVEL
MOISTURE WILL LINGER ACROSS THE WESTERN CWA. IN THE MOUNTAINS...RAIN
AND SNOW SHOWERS ARE POSSIBLE THROUGH OUT MOST OF THE DAY THURSDAY.
HIGH TEMPERATURES WILL BE IN THE 40S WEST TO THE 30S IN THE
MOUNTAINS.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
UPSLOPE COLD ADVECTION FLOW TO OPEN THE PERIOD WITH A SECOND SURGE OF
COLD ADVECTION OVERNIGHT INTO FRI...ALONG WITH DRY ADVECTION.
UPSLOPE CLOUDS ALONG THE MOUNTAINS SHOULD DISSIPATE TOWARD DAWN FRI.

ARCTIC HIGH PRESSURE PRESSURE TAKES UP RESIDENCE OVER SOUTH
CENTRAL CANADA FOR FRI AND THE WEEKEND...UNDER AN OMEGA BLOCK
ALOFT. A LOW PRESSURE WAVE TRACKS S OF THE AREA...UNDER THE RATHER
FLAT FLOW S OF THE OMEGA BLOCK...ACROSS TN AND NC...OVER THE
WEEKEND. RAISED POPS...MAINLY ACROSS THE S...SAT.

USED A BLEND OF THE MET AND MAV FOR TEMPERATURES FOR THE MOST
PART...THE GFS REPRESENTING THE WARMER SOLN WITH THE MORE NWD
TRACK. USED THE NAM12 FOR THE WARM LAYER ALOFT TO DRIVE
PRECIPITATION TYPE. ALSO USED THE NAM12 FOR QPF...WITH AMOUNTS OF
A TENTH OF AN INCH OR LESS PER 6 HOURS.

HAVE SNOW ACROSS CENTRAL AND NORTHERN PORTIONS OF THE AREA LATE
FRI NT INTO SAT BUT THERMAL PROFILES ARE MARGINAL ENOUGH SO THAT
LATE MARCH INSOLATION WILL ACTUALLY BE ENOUGH TO CHANGE THE
PRECIPITATION TO RAIN FOR FRI AFTERNOON. DID GET A FEW TENTHS OF AN
INCH OF SNOW IN A STRIP ACROSS THE N-CENTRAL PORTION OF THE
AREA...SE OHIO THROUGH N-CENTRAL WV AND THE NORTHERN WV
MOUNTAINS...MAINLY LATE FRI NT INTO SAT MORNING...IF IT INDEED DOES
SNOW. SO THIS IS A CONDITIONAL FORECAST. RAIN WILL BE THE
PREDOMINATE PRECIPITATION TYPE ACROSS SOUTHERN PORTIONS OF THE
AREA...JUST WHERE PRECIPITATION IS LIKELIEST TO BEGIN WITH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
WITH HIGHLY ACTIVE WEATHER PATTERN TODAY...DECIDING TO SHIFT STAFF
FOCUS TO NEAR TERM CONVECTION. FOR THE EXTENDED...CHOSE TO ROLL WITH
HPC THINKING AND BLEND SOME ELEMENTS WITH PREVIOUS FORECAST TO HAVE
SOME CONTINUITY. SYSTEM FOR SUNDAY LOOKS TO BE STAYING MAINLY TO THE
SOUTH...BUT DID EXTEND CHC POPS TO THE NORTH TO ACCOUNT FOR GFS
SOLN. THIS THINKING WOULD PUT AT LEAST SOME SNOW SHOWERS MIXING IN
ACROSS THE NORTH AND IN THE MOUNTAINS. KEEPING TEMPS ON THE COOL
SIDE THROUGH THE WEEK AS WE WILL REMAIN UNDER CAA THROUGH EARLY DAY
6 WHEN THE NEXT SYSTEM APPROACHES FROM THE WEST.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
COLD FRONT WITH TWO LINES OF DEVELOPING THUNDERSTORMS IN ADVANCED OF
THE FRONT WILL CONTINUE TO MOVE TOWARD THE TAF SITES. HAVE TRIED TO
TIME THE FIRST OF TWO DEVELOPING LINE INTO THE SITES WITH TEMPO
GROUPS. ANTICIPATE VFR CONDITIONS UNTIL STORMS ARRIVE. HEAVY RAIN
AND REDUCED VISIBILITIES WILL RESULT IN IFR CONDITIONS IN THE
VICINITY OF THESE STORMS. ADDITIONAL THUNDERSTORMS ARE DEVELOPING
ACROSS EASTERN INDIANA AND MOVING EAST IN ADVANCED OF THE COLD
FRONT. WILL HAVE TO MONITOR THESE STORMS AS ADDITIONAL HEAVY
RAINFALL AND GUSTY WINDS WILL CREATE IFR CONDITIONS. ANOTHER CONCERN
FOR AVIATION INTERESTS IS LARGE HAIL. THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING LARGE HAIL.

ONCE THE FRONT MOVES ACROSS THE SITES...COLDER TEMPERATURES AND LOW
CLOUDS WILL RESULT. GENERALLY MVFR WILL REMAIN THROUGH THE PERIOD.
COULD SEE SOME RAIN AND SNOW SHOWERS AT EKN AND BKW AFTER 12Z THU.
FOR NOW...HAVE LEFT OUT DUE TO UNCERTAINTY.

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    M    M    M    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    M    M    M    H    H    H    M    M    M    M
BKW CONSISTENCY  H    H    M    M    H    M    M    M    M    M    M    M
EKN CONSISTENCY  H    M    H    H    M    M    H    M    H    M    M    M
PKB CONSISTENCY  H    H    M    M    M    M    M    L    L    M    M    M
CKB CONSISTENCY  H    H    M    H    H    M    H    M    M    L    M    M

AFTER 18Z THURSDAY...
SOME MVFR CONDITIONS POSSIBLE ACROSS THE HIGHER ELEVATIONS WITH LOW CLOUDS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JB/JSH/TRM
NEAR TERM...JB
SHORT TERM...TRM
LONG TERM...TAX
AVIATION...JB
Hazardous weather outlook, Mar 23, 1:27 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
127 PM EDT WED MAR 23 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-241730-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
127 PM EDT WED MAR 23 2011

...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Mar 23, 4:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
416 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 N CREOLA              39.35N  82.47W
03/23/2011  E1.00 INCH       VINTON             OH   TRAINED SPOTTER

&&

EVENT NUMBER RLX1100338

JFD
Local storm report, Mar 23, 4:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
420 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             5 NW LAKE HOPE STATE PA 39.38N  82.41W
03/23/2011  E0.88 INCH       VINTON             OH   POST OFFICE

&&

EVENT NUMBER RLX1100339

TAX
Local storm report, Mar 23, 4:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
422 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             BEVERLY                 39.55N  81.64W
03/23/2011  E0.75 INCH       WASHINGTON         OH   PUBLIC

&&

EVENT NUMBER RLX1100340

JFD
Local storm report, Mar 23, 4:26 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
426 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 SE JOSEPHINE          37.59N  81.19W
03/23/2011  E1.75 INCH       RALEIGH            WV   POST OFFICE

            DAMAGE TO CARS AROUND THE POST OFFICE

&&

EVENT NUMBER RLX1100341

TAX
Local storm report, Mar 23, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
432 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             6 W ATHENS              39.32N  82.21W
03/23/2011  E1.75 INCH       ATHENS             OH   TRAINED SPOTTER

            SPOTTER HAD YARD COVERED WITH GOLF BALL SIZED
            HAIL...REPORTED DAMAGE TO CAR

&&

EVENT NUMBER RLX1100342

TAX
Local storm report, Mar 23, 4:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
441 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             THE PLAINS              39.37N  82.13W
03/23/2011  E0.88 INCH       ATHENS             OH   POST OFFICE

&&

EVENT NUMBER RLX1100343

TAX

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 2:20 PM EDTSpecial Weather StatementRLXMason40 min
Mar 23, 3:30 PM EDTSpecial Weather StatementRLXHarrison, Taylor30 min
Mar 23, 3:58 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming25 min
Mar 23, 4:18 PM EDTSevere Thunderstorm WarningRLXWood72 min
Mar 23, 4:37 PM EDTSevere Thunderstorm WarningRLXWood38 min
Mar 23, 4:58 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Mason, Wayne47 min
Mar 23, 5:06 PM EDTSevere Thunderstorm WarningRLXBraxton, Cabell, Calhoun, Clay, Jackson, Kanawha and 5 more69 min
Mar 23, 5:08 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Wayne67 min
Mar 23, 5:20 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Jackson and 5 more55 min
Mar 23, 5:39 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Pocahontas, Randolph, Taylor, Upshur81 min
Mar 23, 5:46 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Pocahontas, Randolph, Upshur and 1 more74 min
Mar 23, 5:53 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more82 min
Mar 23, 6:48 PM EDTSevere Thunderstorm WarningRLXPocahontas42 min
Mar 23, 6:57 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming78 min
Mar 23, 3:26 PM EDTSevere Thunderstorm WarningRLXAthens, Vinton64 min
Mar 23, 3:46 PM EDTSpecial Weather StatementRLXMorgan, Perry44 min
Mar 23, 4:05 PM EDTSpecial Weather StatementRLXLawrence25 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.